MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PERCLOT; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

BAXTER HEALTHCARE CORPORATION PERCLOT; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Model Number PCUS003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that regarding a perclot, during cervical spine surgery, a patient was re-operated due to an adverse reaction.The patient outcome was not reported.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h4, h6 and h11.H11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PERCLOT
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ARTIVION / CRYOLIFE
1655 roberts blvd, nw
kennesaw GA 30144
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22394887
Report Number1416980-2025-03624
Device Sequence Number15729496
Product Code LMG
UDI-Device Identifier05413765891366
UDI-Public(01)05413765891366(10)3A230927C(17)251127
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P210036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2025
Device Model NumberPCUS003
Device Catalogue NumberPCUS003
Device Lot Number3A230927C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown